# SDR AALA201905109012

- Difficulty date: May 9, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 LEFT HAND SIDE AT DOOR STOP NR 7. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND 51-42-11.
